# SDR AALA201510199021

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 52,521 hours, 22,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: A6724
- Condition: Defective
- Location: Zone 800
- Part time: 42,906 hours, 24,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, RT OFF WING ESCAPE HATCH ESCAPE SLIDE, AFT BALL LOCK PIN OF DOOR WAS EXCESSIVELY RECESSED INTO THE DOOR.  REPLACED SLIDE IAW AMM 25-62-42.
